Couldn't find what you looking for?

TRY OUR SEARCH!

I have very high blood pressure, and after trying two other medications that have not worked for me, over several months, my GP now wants to prescribe me a drug called bystolic, with a dosage of 5mg. My problem is that bystolic is a beta-blocker, which I think is a very serious drugs with terrible side effects. I don't really want to take bystolic, but I am also aware that my high blood pressure is also dangerous. What are the real side effects of bystolic? Should I be worried about them? Does it largely depend on the dosage, or do small dosages cause problems too?

Loading...

I looked it up for you and the side effects looked more like "the usual suspects" that come with almost any medication: headaches, nausea, diarrhea and insomnia are on the list of side effects for bystolic. With such a low dose, I am sure you will be just fine. If you do get side effects, you can always switch drugs again.
Reply

Loading...